# SDR FDEA201106112206

- Difficulty date: June 11, 2011
- Submitted: June 16, 2011
- Operation: Air carrier
- Aircraft: N392FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46626
- Aircraft time: 81,029 hours, 30,732 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: AFA387135
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR CARGO, AFT WALL FLOORBEAM ANGLE CORRODED ON AFT SIDE (AS VIEWED FROM AFT CARGO).  R & R LT FLOORBEAM ANGLE SECTION, REF AFA3871, CLEANED AND TREATED CTR AND RT FLOORBEAM ANGLE SECTIONS, REF SRM 51-21-01, VOL II,  LT FLOOR SUPPORT ANGLE 13 CORRODED BEYOND REPAIR,   FABRICATED FLOORBEAM ANGLE IAW DWG AFA 3871.
